2017
Том 69
№ 5

All Issues

Volume 42, № 10, 1990

Article (Ukrainian)

Compact perturbations of normal operators in a Krein space

Azizov T. Ya., Ionas P.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1299–1306

Article (Ukrainian)

Rate of convergence of multiple orthogonal series

Andrienko V. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1307–1314

Article (Ukrainian)

Integral manifolds and a reduction principle in stability theory. II

Baris Ya. S., Lykova O. B.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1315–1321

Article (Ukrainian)

Derived operators and holomorphy conditions of Hilbert space mappings

Bondar A. V., Romanenko V. Yu.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1322–1327

Article (Ukrainian)

Variational-iterative method for nonlinear equations

Luchka A. Y.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1328–1338

Article (Ukrainian)

Exponential estimates of solutions of linear stochastic differential functional equations

Khusainov D. Ya., Nechaeva I. G.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1338–1343

Article (Ukrainian)

Qualitative analysis of families of bounded solutions of the nonlinear three-dimensional schrodinger equation

Fushchich V. I., Parasyuk I. O.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1344–1349

Article (Ukrainian)

Riemann boundary-value problem with index minus infinity on a rectifiable curve

Plaksa S. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1350–1356

Article (Ukrainian)

Dimension of a central manifold for semilinear parabolic equations

Romanov A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1356–1362

Article (Ukrainian)

An averaging principle for a class of systems of differential equations with deviating argument

Mustafaev Kh. Z., Samoilenko A. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1363–1369

Article (Ukrainian)

Conditional invariance and exact solutions of the nonlinear equation

Serov N. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1370–1376

Article (Ukrainian)

The reducibility of differential equations with impulses in the space of bounded numerical sequences

Luchik V. E., Teplinsky Yu. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1376–1382

Article (Ukrainian)

Splitting and the spectrum of a linear differential equation with quasiperiodic coefficients

Tkachenko V. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1383–1388

Article (Ukrainian)

Irreducible representations of locally polycyclic groups over an absolute field

Tushev A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1389–1394

Article (Ukrainian)

Topological groups with the generalized minimality condition for subgroups

Charin V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1394–1402

Article (Ukrainian)

U-statistics of a bootstrap sample

Borovskikh Yu. V., Korolyuk V. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1403–1406

Article (Ukrainian)

An indefinite measure in J-spaces

Matveichuk M. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1406–1408

Article (Ukrainian)

Asymptotic investigation of equations of controlled motion with multivalued trajectories

Plotnikov A. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1409–1412

Article (Ukrainian)

Local times of homogeneous isotropic random fields of x-square type

Sakhno L. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1412–1415

Article (Ukrainian)

Oscillating processes with independent increments and nondegenerate Wiener component

Gusak D. V.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1415–1421

Article (Ukrainian)

Asymptotics of solutions of a system of linear inhomogeneous singularly perturbed differential equations

Zhukova G. S.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1421–1427

Article (Ukrainian)

Limit theorem for Markov processes with finite number of states

Kinash O. M.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1427–1431

Article (Ukrainian)

Boundary value problem for x2-analytic functions

Kudrik P. I.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1431–1434

Article (Ukrainian)

Uniform estimates of $(\lambda, \varphi)$-strong integral average deviations of fourier operators

Pachulia N. L.

Full text (.pdf)

Ukr. Mat. Zh. - 1990. - 42, № 10. - pp. 1434–1441